Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 3, 2009, 3:44 PM EDT for Gordon County, Murray County, Whitfield County, Georgia. It took effect at May 4, 2009, 7:20 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 3, 2009, 3:44 PM EDT (19:44 UTC)
- In effect from
- May 4, 2009, 7:20 PM EDT
- Expired
- May 4, 2009, 8:39 AM EDT
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Gordon County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at Tilton (TLNG1). The gauge peaked at 15.50 ft at May 5, 2009, 8:00 AM EDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02387000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 031944 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT SUN MAY 03 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC129-213-313-040944- /O.NEW.KFFC.FL.W.0055.090504T1920Z-090506T1800Z/ /TLNG1.1.ER.090504T1920Z.090505T1200Z.090506T1200Z.NO/ 344 PM EDT SUN MAY 03 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CONASAUGA RIVER NEAR TILTON * FROM MONDAY AFTERNOON UNTIL WEDNESDAY AFTERNOON. * AT 3 PM SUNDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON JAN 27 2002. $$
2 follow-up statements
000 WGUS82 KFFC 040223 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1023 PM EDT SUN MAY 03 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC129-213-313-041623- /O.EXT.KFFC.FL.W.0055.090504T2320Z-090505T1905Z/ /TLNG1.1.ER.090504T2320Z.090505T0600Z.090505T1305Z.NO/ 1023 PM EDT SUN MAY 03 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON * FROM MONDAY EVENING UNTIL TUESDAY AFTERNOON. * AT 10PM SUNDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 18.6 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE WOODLAND AREAS ALONG THE RIVER. $$
000 WGUS82 KFFC 041239 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 839 AM EDT MON MAY 04 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEKS IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC083-050100- /O.CON.KFFC.FL.W.0054.000000T0000Z-090505T0100Z/ /ENGG1.1.ER.090502T1810Z.090503T0030Z.090504T1900Z.UU/ 839 AM EDT MON MAY 04 2009 THE FLOOD WARNING CONTINUES FOR THE LOOKOUT CREEK NEAR NEW ENGLAND * UNTIL THIS EVENING. * AT 8 AM MONDAY THE STAGE WAS 13.1 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 13.0 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL THESE ROADS WILL TO BE CLOSED. $$ GAC313-050238- /O.CON.KFFC.FL.W.0056.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.090504T0120Z.090504T1200Z.000000T0000Z.UU/ 839 AM EDT MON MAY 04 2009 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON * UNTIL FURTHER NOTICE. * AT 8 AM MONDAY THE STAGE WAS 17.0 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16.0 FEET. $$ GAC129-213-313-041309- /O.CAN.KFFC.FL.W.0055.000000T0000Z-090505T1905Z/ /TLNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 839 AM EDT MON MAY 04 2009 THE FLOOD WARNING IS CANCELLED FOR THE CONASAUGA RIVER NEAR TILTON * THIS MORNING. * AT 8 AM MONDAY THE STAGE WAS 14.0 FEET...AND RISING SLOWLY. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 15.8 FEET AFTER MIDNIGHT. HOWEVER...IT WILL REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 3, 3:42 PM EDT, 2 minutes earlier.
Area forecast discussion, May 3, 3:42 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT SUN MAY 3 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS A NICE LINE OF THUNDERSTORMS MOVING NORTHEAST THROUGH CENTRAL AND SOUTHERN AL AT 50MPH. THIS LINE IS A VERY ACTIVE AND FAST MOVING LINE WITH SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES ASSOCIATED WITH IT. THIS LINE SHOULD BE ENTERING WEST CENTRAL GA BY 20-21Z. THE MODELS ARE IN PRETTY GOOD AGREEMENT SHOWING THE CLOSED LOW CENTER OVER THE MS/AR/TN BORDERS MOVING NE TO THE AL/TN/GA BORDERS BY 00Z MON. IT IS EXPECTED TO CONTINUE UP THE EAST COAST AND INTO THE MID ATLANTIC STATES BY 18Z MON. ITS TRAILING FRONT SWEEPS THROUGH GA TONIGHT THROUGH MON BRINGING A LOT OF PRECIPITATION ALONG WITH SEVERE WEATHER. QPF NUMBERS ARE SHOWING ANOTHER 1.5 TO 2.5 INCHES FALLING ACROSS EXTREME N AND NW GA WHERE WE HAVE A FLOOD WATCH GOING ALREADY. THE MAIN WEST-EAST ORIENTED FRONT REMAINS STALLED JUST NORTH OF THE CWA AND CONTINUES TO SERVE AS THE MAIN FOCUSING MECHANISM FOR SHRA/TSRA DEVELOPMENT. A STRONG LOW LEVEL JET IS EXPECTED TO MOVE ACROSS THE AREA BETWEEN 00Z-18Z MON COMBINED WITH CAPES IN THE 1000-1500 RANGE AND LIS AROUND -2 TO -3 AS THIS LINE OF STORMS MOVES ACROSS OUR AREA. THE OVERALL UPPER DYNAMICS WILL BE IN PLACE HELPING TO SUPPORT WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE STATE ALSO. AS THE UPPER SHORT WAVE MOVES TOWARD THE MID-ATLANTIC EARLY MON...THE FRONTAL SYSTEM TO OUR NORTH FINALLY PUSHES SOUTH INTO THE CWA...FURTHER SERVING TO ENHANCE SHRA/TSRA DEVELOPMENT MON AND MON NIGHT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ANOTHER WEAKER SHORT WAVE MOVES EAST OUT OF THE SOUTHERN PLAINS AND INTO THE SOUTHEASTERN U.S. TUE NIGHT/WED. THE MOST LIKELY AREA FOR CONVECTION TUE WOULD BE NEAR THE OLD FRONTAL BOUNDARY ACROSS THE SE PART OF THE CWA. MORE WAVES CONTINUE TO MOVE EAST OUT OF THE SOUTHERN PLAINS THROUGH THE END OF THE WEEK BRINGING A SHRA/TSRA THREAT TO THE AREA EVERYDAY THROUGH THE EXTENDED. THERE IS A RIDGE THAT BUILDS INTO THE AREA OUT OF THE NORTHERN PLAINS SAT BUT WITH THE CURRENT PATTERN IN PLACE NOT SURE IF THIS WILL HAPPEN WILL CONTINUE WITH A SLIGHT CHANCE FOR SAT AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 79 60 79 59 / 60 60 30 20 20 ATLANTA 64 74 62 79 61 / 60 60 20 20 20 BLAIRSVILLE 58 68 51 77 54 / 90 50 20 10 20 CARTERSVILLE 61 76 57 81 57 / 90 60 20 10 20 COLUMBUS 66 81 65 84 65 / 50 60 30 30 10 GAINESVILLE 61 71 59 79 58 / 80 60 30 10 20 MACON 65 81 64 83 64 / 30 70 40 30 20 ROME 63 78 58 82 61 / 100 50 20 10 20 PEACHTREE CITY 61 76 60 79 58 / 50 60 30 30 10 VIDALIA 64 83 64 83 63 / 10 50 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BARROW...BARTOW...BUTTS...CARROLL... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA... CRAWFORD...DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH... GORDON...GREENE...GWINNETT...HARALSON...HARRIS...HEARD...HENRY... JASPER...JONES...LAMAR...MACON...MARION...MERIWETHER...MONROE... MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING... PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TROUP...UPSON...WALTON...WEBSTER. FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FANNIN...FLOYD...GILMER...GORDON... MURRAY...TOWNS...UNION...WALKER...WHITFIELD. && 01
Hazardous weather outlook, May 3, 11:19 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT SUN MAY 3 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT SUN MAY 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN AND WEST CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT OVER CENTRAL GEORGIA. .SYNOPSIS... A STATIONARY FRONT WITH RICH LOW LEVEL MOISTURE TO ITS SOUTH WILL REMAIN IN PLACE OVER NORTH GEORGIA WHILE AN UPPER LEVEL STORM SYSTEM MOVE TOWARD THE AREA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE LARGE HAIL... DAMAGING WINDS AND FREQUENT LIGHTNING. VERY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHWEST GEORGIA THROUGH TONIGHT. IF INSTABILITY AND VERTICAL WIND SHEAR INCREASES MORE THAN EXPECTED...ISOLATED TORNADOES MAY ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 4 PM AND 4 AM AND WILL BE MOST LIKELY OVER AREAS NORTH AND WEST OF A COLUMBUS TO ATHENS LINE. .DISCUSSION... INSTABILITY AND VERTICAL WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. CAPE IS EXPECTED TO REACH 1500 THIS AFTERNOON AND EVENING WHILE VERTICAL WIND SHEAR REMAINS WEAK TO MODERATE. COVERAGE FOR SHOWERS AND THUNDERSTORMS MAY BE ISOLATED IN THE AFTERNOON AND EARLY EVENING AS THE UPPER LEVEL STORM SYSTEM REMAINS TO THE WEST OF THE AREA. BY MID EVENING... WIDESPREAD THUNDERSTORMS ARE LIKELY TO BE MOVING INTO THE STATE FROM THE WEST...POSSIBLY IN THE FORM OF AN INTENSE SQUALL LINE WHERE DAMAGING WINDS OVER 70 MPH AND ISOLATED TORNADOES MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS THE STORM SYSTEM AND FRONT SLOWLY MOVES THROUGH THE STATE. OTHERWISE THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY BETWEEN 4 PM AND MIDNIGHT ACROSS NORTHERN AND WEST CENTRAL GEORGIA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard, Paulding, Polk, Troup | 83 min |
| May 3, 4:42 PM EDT | Tornado Warning | FFC | Floyd, Haralson, Polk | 63 min |
| May 3, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 40 min |
| May 3, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Stewart, Troup | 80 min |
| May 3, 5:32 PM EDT | Tornado Warning | FFC | Bartow, Floyd, Polk | 43 min |
| May 3, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 2 more | 65 min |
| May 3, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 6 more | 65 min |
| May 3, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Taylor, Upson | 60 min |
| May 3, 6:06 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Fulton | 39 min |
| May 3, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Macon, Marion, Schley, Stewart, Sumter and 2 more | 63 min |
| May 3, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 3 more | 61 min |
| May 3, 6:26 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 34 min |
| May 3, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Jasper, Lamar and 5 more | 58 min |
| May 3, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Taylor, Upson | 55 min |
| May 3, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall and 1 more | 52 min |
| May 3, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Monroe and 2 more | 64 min |
| May 3, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Butts, Gwinnett, Jasper, Morgan, Newton and 3 more | 38 min |
| May 3, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Forsyth, Gwinnett, Hall and 5 more | 58 min |
| May 3, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Twiggs and 1 more | 53 min |
| May 3, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 2 more | 50 min |
| May 3, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 48 min |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.